4 Publications

Mark all

[4]
2025 | Published | Journal Article | IST-REx-ID: 19071 | OA
T. Hausel and K. P. Rychlewicz, “Spectrum of equivariant cohomology as a fixed point scheme,” Epijournal de Geometrie Algebrique, vol. 9. EPI Sciences, 2025.
[Published Version] View | Files available | DOI | arXiv
 
[3]
2024 | Published | Thesis | IST-REx-ID: 17156 | OA
K. P. Rychlewicz, “Equivariant cohomology and rings of functions,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
[2]
2022 | Draft | Preprint | IST-REx-ID: 17157 | OA
T. Hausel and K. P. Rychlewicz, “Spectrum of equivariant cohomology as a fixed point scheme,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 6965 | OA
K. P. Rychlewicz, “The positivity of local equivariant Hirzebruch class for toric varieties,” Bulletin of the London Mathematical Society, vol. 53, no. 2. Wiley, pp. 560–574, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

Grants


4 Publications

Mark all

[4]
2025 | Published | Journal Article | IST-REx-ID: 19071 | OA
T. Hausel and K. P. Rychlewicz, “Spectrum of equivariant cohomology as a fixed point scheme,” Epijournal de Geometrie Algebrique, vol. 9. EPI Sciences, 2025.
[Published Version] View | Files available | DOI | arXiv
 
[3]
2024 | Published | Thesis | IST-REx-ID: 17156 | OA
K. P. Rychlewicz, “Equivariant cohomology and rings of functions,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
[2]
2022 | Draft | Preprint | IST-REx-ID: 17157 | OA
T. Hausel and K. P. Rychlewicz, “Spectrum of equivariant cohomology as a fixed point scheme,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[1]
2021 | Published | Journal Article | IST-REx-ID: 6965 | OA
K. P. Rychlewicz, “The positivity of local equivariant Hirzebruch class for toric varieties,” Bulletin of the London Mathematical Society, vol. 53, no. 2. Wiley, pp. 560–574, 2021.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed